# SDR DALA13033803129

- Difficulty date: July 3, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 32,257 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU EXT LOAD RT OVERWING EPSU FAULTS. REINSTALLED RT OFFWING ESCAPE SLIDE AND FUNCTIONAL CHECKED NORMAL.
